Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.

Article

Chen, Anyue, Li, Junping and Ramesh, N.I. ORCID: 0000-0001-6373-2557 (2005) Uniqueness and extinction of weighted Markov branching processes. Methodology and Computing in Applied Probability, 7 (4). pp. 489-516. ISSN 1387-5841 (Print), 1573-7713 (Online) (doi:https://doi.org/10.1007/s11009-005-5005-y)

This list was generated on Tue Oct 27 21:17:20 2020 UTC.